# SDR SWIA202005140641

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL UNDER AFT OVERWING EMERGENCY EXIT DOOR BETWEEN FS 761.85 Â€“ FS 785.15 (MARKED)   (C-CHECK) RO 5/10/2020   REMOVED CORROSION FOR RH FLOOR SILL UNDER AFT OVERWING EMERGINCY EXIT DOOR BETWEEN FS 761.85 TO FS 785.15 (AS MARKED) PER REFERENCE CRJ 900 SRM.  FOUND TO BE WITHIN LIMITS PER BOMBARDIER REO.
